# SDR HALA2008112300872

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28141
- Aircraft time: 26,076 hours, 5,010 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO LT WING OTBD AILERON OTBD STATIC WICK.  OK TO CONTINUE.
